# SDR IPXA2020021752221

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: A5764001300000
- Part serial: 0851
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGRT WING OUTBRD HINGE PIN IA CORRODEDRECEIVED NEW RIGHT WING AILERON HINGE PIN P/N A5764001300000 S/N TAG 01298861. INSTALLED AILERON O/B HINGE PIN IAW AMM 27-11-28-401
